# SDR CKSA96103

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 1280 L-35 LT LONGERON HAS SURFACE CORROSION.  CORROSION FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  REPAIRED LONGERON 35 LT IAW DC8 SRM 53-2-2 AND 51-1-21.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  TASK NR 80549, CORROSION CARD NR 557L-0552.
